*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.
Hello and thank you for using JustAnswer. Part of the problem with using Antihypertensive medications and Lithium, is that it can increase the toxicity level of the Lithium which is harmful to your kidneys. Now since most antihypertensive medications can cause an increased level of Lithium it would be best to be at a lower dose of the Lithium or to switch to another mood stabilizer like Depakote or Lamotrigine which may be safer. If you are set on staying with the Lithium and wanting a medication that will not interact with it than you can try Amiloride which has been shown to not increase toxicity levels of Lithium in the body. So you have a few options ahead of you that you can discuss with your doctor.